# SDR ABXA9900660

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59145581
- Condition: Corroded
- Location: Bs 965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN AND DOUBLER CORRODED AT STATION 965 AND LONGERON 22 LEFT.  REPLACED DOUBLER IAW DC9 SRM 51-30-2 AND 51-30-5.
